MAUDE Adverse Event Report: ARTHREX, INC. ANTEGRADE TARGETING MODULE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. ANTEGRADE TARGETING MODULE; INTRAMED FIXATN ROD AND ACCESS
Model Number ANTEGRADE TARGETING MODULE
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 04/21/2025, it was reported by a sales representative via (b)(4) that an 1271-300 targeting module did not line up and was missing the screw hole in the nail by at least 6mm.We were able to complete the case with a freehand lock.Delayed us by about 10 minutes after which the case was completed without issue.No adverse patient issues.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.One unpackaged 1271-300 antegrade targeting module batch number: 213098, was received for investigation.Visual evaluation noted damage to the threads of the device.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces.Complaint allegation is confirmed.However, whether this was an out-of-box failure cannot be confirmed due to the damage to the device.

Brand Name
ANTEGRADE TARGETING MODULE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22029708
Report Number1220246-2025-02063
Device Sequence Number12799843
Product Code LXH
UDI-Device Identifier00848665034073
UDI-Public00848665034073
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANTEGRADE TARGETING MODULE
Device Catalogue Number1271-300
Device Lot Number213098
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown